Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Feeling tired and sleepy. Dizziness after eating, nausea. Taking microgynon. Not pregnant

Have been feeling excessively tired, despite apparently sleeping well, for a couple of weeks. I have to keep stopping during even short drives as I nearly fall asleep - even in the middle of the day. It seems to be worse after eating and I often feel dizzy after eating. My limbs are heavy. Am also intermittently nauseous but not actually vomiting . I take microgynon30 and have been bleeding (from mid-cycle) for nearly 2 weeks and am now just starting my pill-less week. I am not pregnant (negative test yesterday). I m not particularly stressed atte moment.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  485
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and thank you for your query
I would suggest you to get your thyroid function tests done.
Take some rest after taking meals.
Avoid oily and fatty food especially at dinner.
Have light and nutririous food.

Hope to hear from you.
Take care
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor